# SDR CA071128001

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Condition: Damaged
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER ENGINE START, CREW OBSERVED A PROP BRAKE WARNING LIGHT FOLLOWED BY A FIRE WARNING. ENGINE WAS SECURED AND THE AIRCRAFT EVACUATED.  INITIAL INVESTIGATION REVEALED A SEVERELY DAMAGED PROPELLER BRAKE ASSY.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071128001)
